# SDR SWAA020315

- Difficulty date: February 10, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 40,822 hours, 17,651 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 6547952166
- Part serial: 1331
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT CARGO DOOR CRACKED .375 INCH ON FWD FRAME.  REMOVED AND REPLACED DOOR PER MM.
